# SDR ASAA2021120636840

- Difficulty date: December 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,675 hours, 14,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16459
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 29,442 hours, 8,896 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN CRUISE FLIGHT. EXTINGUISHED WHEN MASTER CAUTION WAS PRESSED. MASTER CAUTION RECALL WAS PRESSED FOR DESCENT CHECKLIST. GROUNDED - YES. VERIFIED THAT THE RIGHT PACK LIGHT IS ON IN THE FLIGHT DECK. PERFORMED THE PACK TEMPERATURE CONTROL BITE CHECK PER B737-800 FIM 21-53 TASK 821. THE R/H PACK/ZONE CONTROLLER INDICATES THAT THE RAM AIR ACTUATOR IS FAULTY. REMOVED AND REPLACED THE R/H RAM AIR ACTUATOR PER B737-800 AMM 21-51-21-400-801. OPS CHECK GOOD. ALSO ADJUSTED THE RAM AIR DOOR PER AMM 21-51-400-803. OPS CHECK GOOD. GROUND VERIFICATION GOOD PER FIM 21-53 TASK 821.
